Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the existence of $ c$-points in $ \beta N\backslash N$


Author: Neil Hindman
Journal: Proc. Amer. Math. Soc. 21 (1969), 277-280
MSC: Primary 54.53
MathSciNet review: 0239565
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0116199 (22 #6994)
  • [2] R. S. Pierce, Modules over commutative regular rings, Memoirs of the American Mathematical Society, No. 70, American Mathematical Society, Providence, R.I., 1967. MR 0217056 (36 #151)
  • [3] Alfred Tarski, Sur la décomposition des ensembles en sous-ensembles presque disjoints, Fund. Math. 12 (1928), 188-205.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.53

Retrieve articles in all journals with MSC: 54.53


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0239565-4
PII: S 0002-9939(1969)0239565-4
Article copyright: © Copyright 1969 American Mathematical Society